# SDR AALA201902085002

- Difficulty date: February 5, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 72,491 hours, 9,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AA5370532R2
- Condition: Cracked
- Location: Bs 1929
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON THE BULK CARGO FLOOR SUPPORT AT BS 1929, RBL 18.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-70-53-2R-2, AND SRM 51-40-02.
